MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 DELTA XTEND; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

DEPUY IRELAND - 9616671 DELTA XTEND; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 130761138
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the glenosphere could not be implanted.There was an issue with the screw art.Surgery was delayed 15 minutes.A new glenosphere was used.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.

Brand Name
DELTA XTEND
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key25304500
Report Number1818910-2026-09295
Device Sequence Number21227432
Product Code PHX
UDI-Device Identifier10603295502555
UDI-Public(01)10603295502555(17)301231(10)D25123503
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K183077
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number130761138
Device Lot NumberD25123503
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/06/2026
Supplement Date Received by Manufacturer07/06/2026
Initial Report FDA Received Date05/27/2026
Supplement Report FDA Received Date07/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown